# SDR CA140702005

- Difficulty date: June 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 839 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 9603001272
- Condition: Leaking
- Location: Mlg
- Part time: 1,224 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LANDING GEAR SELECTOR VALVE LEAKING FLUID FROM SELECTOR SHAFT. REPLACED SELECTOR VALVE WITH OVERHAULED REPLACEMENT, LEAK CHECK SATISFACTORY.
